# SDR GTIA040174

- Difficulty date: March 10, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1689 - FOUND SAFETY GLOW FLOOR TRACK RIGHT AT EXIT ROW 26 MISSING END CAP AND INSERT ASSEMBLY.  FOUND MISSING ASSEMBLY IN CABIN RESECURED.  (M)
